Alert archive / Georgia / Red Flag Warnings in 2006
Red Flag Warning 24, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Oct 13, 2006, 2:01 AM EDT for 79 counties in Georgia. It took effect at Oct 13, 2006, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2006, 2:01 AM EDT (06:01 UTC)
- In effect from
- Oct 13, 2006, 2:00 PM EDT
- Expired
- Oct 13, 2006, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
All 79 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KFFC 130601 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 201 AM EDT FRI OCT 13 2006 GAZ039-050-051-058>062-069>076-078>084-089>095-131415- /O.NEW.KFFC.FW.W.0024.061013T1800Z-061013T2300Z/ /O.NEW.KFFC.FW.A.0013.061014T1800Z-061014T2300Z/ WILKES-GREENE-TALIAFERRO-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON- 201 AM EDT FRI OCT 13 2006 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY AFTERNOON FOR RELATIVE HUMIDITIES DROPPING TO 20 TO 25 PERCENT. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT TODAY FOR THOSE AREAS ALONG AND NORTH OF A LINE FROM COLUMBUS...TO WARNER ROBINS...TO LOUISVILLE. A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON FOR THOSE AREAS ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO FORSYTH...TO WASHINGTON. THE RED FLAG WARNING AND FIRE WEATHER WATCH INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS BOTH THIS AFTERNOON AND SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$ GAZ001>009-011>016-019>025-027-030>038-041>049-052>057-066>068- 131415- /O.NEW.KFFC.FW.W.0024.061013T1800Z-061013T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE- 201 AM EDT FRI OCT 13 2006 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM 7 PM EDT TODAY FOR RELATIVE HUMIDITIES DROPPING TO 20 TO 25 PERCENT. THE WARNING IS IN EFFECT FOR THOSE AREAS ALONG AND NORTH OF A LINE FROM COLUMBUS...TO WARNER ROBINS...TO LOUISVILLE. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ085-086-096>098-102>113-131415- /O.NEW.KFFC.FW.A.0013.061014T1800Z-061014T2300Z/ JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER- DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- 201 AM EDT FRI OCT 13 2006 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FOR SATURDAY AFTERNOON FOR RELATIVE HUMIDITIES DROPPING TO 20 TO 25 PERCENT. THIS WATCH IS FOR THOSE AREAS ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO FORSYTH...TO WASHINGTON. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$
2 follow-up statements
000 WWUS82 KFFC 131955 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 PM EDT FRI OCT 13 2006 GAZ039-050-051-058>062-069>076-078>084-089>095-132300- /O.UPG.KFFC.FW.A.0013.061014T1800Z-061014T2300Z/ /O.NEW.KFFC.FW.W.0025.061014T1700Z-061014T2300Z/ /O.NEW.KFFC.FW.A.0014.061015T1700Z-061015T2200Z/ /O.CON.KFFC.FW.W.0024.000000T0000Z-061013T2300Z/ WILKES-GREENE-TALIAFERRO-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON- 355 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING CONTINUES THROUGH 7 PM THIS EVENING...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY AFTERNOON AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY AFTERNOON...ALL FOR RELATIVE HUMIDITIES DROPPING TO 20 TO 25 PERCENT. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THE SAME AREAS FOR SUNDAY AFTERNOON. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SATURDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE RED FLAG WARNING AND FIRE WEATHER WATCH INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON AND POSSIBLY AGAIN SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$ GAZ001>009-011>016-019>025-027-030>038-041>049-052>057-066>068- 132300- /O.NEW.KFFC.FW.W.0025.061014T1700Z-061014T2300Z/ /O.NEW.KFFC.FW.A.0014.061015T1700Z-061015T2200Z/ /O.CON.KFFC.FW.W.0024.000000T0000Z-061013T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE- 355 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING CONTINUES THROUGH 7 PM THIS EVENING...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY AFTERNOON AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY AFTERNOON...ALL FOR RELATIVE HUMIDITIES DROPPING TO 20 TO 25 PERCENT. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$ GAZ085-086-096>098-102>113-140400- /O.UPG.KFFC.FW.A.0013.061014T1800Z-061014T2300Z/ /O.NEW.KFFC.FW.W.0025.061014T1700Z-061014T2300Z/ /O.NEW.KFFC.FW.A.0014.061015T1700Z-061015T2200Z/ JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER- DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- 355 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY AFTERNOON AND A FIRE WEATHER WATCH FOR SUNDAY AFTERNOON...ALL FOR RELATIVE HUMIDITIES DROPPING TO 20 TO 25 PERCENT. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$
000 WWUS82 KFFC 132254 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 654 PM EDT FRI OCT 13 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084- 089>095-140700- /O.EXP.KFFC.FW.W.0024.000000T0000Z-061013T2300Z/ /O.CON.KFFC.FW.W.0025.061014T1700Z-061014T2300Z/ /O.CON.KFFC.FW.A.0014.061015T1700Z-061015T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON- 654 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY FOR MUCH OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY AND LOW FUEL MOISTURE VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR MUCH OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY AND LOW FUEL MOISTURE VALUES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY FOR NORTH AND CENTRAL GEORGIA. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THIS AREA FOR SUNDAY AFTERNOON. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON AND POSSIBLY AGAIN SUNDAY AFTERNOON. THIS WARNING AND WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. $$ GAZ085-086-096>098-102>113-140700- /O.CON.KFFC.FW.W.0025.061014T1700Z-061014T2300Z/ /O.CON.KFFC.FW.A.0014.061015T1700Z-061015T2200Z/ JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER- DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- 654 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY FOR PARTS OF CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY AND LOW FUEL MOISTURE VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR PARTS OF CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY AND LOW FUEL MOISTURE VALUES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THIS AREA FOR SUNDAY AFTERNOON. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Oct 12, 9:59 PM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, Oct 12, 9:59 PM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 959 PM EDT THU OCT 12 2006 .UPDATE... CANT RULE OUT A FEW SPRINKLES OVERNIGHT...BUT LOWER LEVELS ARE DRY...AND MUCH OF WHAT PRECIP OCCURS SHOULD EVAPORATE BEFORE FALLING TO THE SURFACE. WILL LEAVE A MENTION...BUT DONT HOLD YOUR BREATH. INCREASED THE AMOUNT OF CLOUD COVER ACROSS PORTIONS OF NORTH GEORGIA TO BETTER MATCH RECENT TRENDS. OTHERWISE NO CHANGES. (PREVIOUS DISCUSSION...) .AVIATION... VFR CONDITIONS SHOULD CONTINUE AS MID AND HIGH CLOUDS SPREAD ACROSS THE FORECAST AREA THROUGH THE MORNING. DRY CONDITIONS AT THE SURFACE WILL HINDER LIGHT SHOWERS FROM REACHING THE GROUND IN MOST AREAS ALTHOUGH ISOLATED SPRINKLES CANNOT BE RULED OUT. NORTHWEST WINDS WILL PREVAIL 7-10 KTS OVERNIGHT...WHICH WILL INHIBIT ANY FOG DEVELOPMENT TOWARD DAYBREAK. .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) MAIN WEATHER CONCERNS THRU THE SHORT TERM WILL BE CHANCE OF PRECIP TONIGHT...THEN COLD TEMPERATURES AND PATCHY FROST THREAT BY SATURDAY MORN. LATEST SURFACE MAP SHOWS A REINFORCING SURGE OF COLD AIR QUICKLY ADVECTING SOUTHWARD AND INTO THE STATE OVERNIGHT. A SPLITTING JET STREAM IS NOTED IN THE UPPER LEVELS WITH A STRONG POLAR JET SPEEDING ACROSS THE TN VALLEY REGION AND SUBTROPICAL JET ACROSS THE NORTHERN GULF. THE ASSOCIATED UPPER FORCING COUPLED WITH AMPLE MID LEVEL MOISTURE ADVECTING IN FROM THE NORTH AND WEST WILL WARRANT HOLDING ONTO A SLIGHT CHANCE OF PRECIP OVERNIGHT. WITH THE LOW LEVELS QUICKLY DRYING OUT...NOT CONFIDENT IN SEEING MUCH CHANCE OF MEASURABLE PRECIP TONIGHT. HOWEVER...EXPECT SOME SPOTTY SPRINKLES/LGT SHOWERS TO DEVELOP AS THE JET SPLITS OVERHEAD...BUT MAINLY FOR LATE EVENING AND AFTER MIDNIGHT HOURS. EXPECT THE MAIN AXIS OF THE DEEP LONGWAVE UPPER TROUGH TO SWING EAST BY FRIDAY 18Z...WITH A CANADIAN COLD DOME OF HIGH PRESSURE SETTLING OVER THE REGION ON FRIDAY. THE CLEARING SKIES AND LIGHT WINDS WILL BRING A SLIGHT THREAT OF PATCHY FROST TO MAINLY THE UPPER THIRD OF GEORGIA BY EARLY SATURDAY MORNING. WE CONTINUE TO EXPECT JUST PATCHES OF FROST AS AREA LOWS HOLD MOSTLY IN THE MID AND UPPER 30S...SO NOT EXPECTING A WIDESPREAD EVENT AT THIS TIME. WILL UPDATE THE CURRENT SPS ADDRESSING THIS THREAT. OTHERWISE...EXPECT COOLER THAN NORMAL HIGHS ON FRIDAY (MID 60S-LWR 70S)...THEN WARMING TO NEAR NORMAL HIGHS ON SATURDAY (LWR TO MID 70S). EXPECT COOLER THAN NORMAL LOWS (30S AND 40S) THRU THE WEEKEND. .LONG TERM...(SUNDAY THROUGH THURSDAY) MADE LITTLE CHANGE TO THE EXTENDED PERIODS AS THE GFS CONTINUES TO SHOW OUR NEXT SYSTEM DIGGING IN OVER THE SOUTHERN PLAINS ON SUNDAY...THEN KICKING EASTWARD AND INCREASING RAIN CHANCES ACROSS THE AREA FOR MONDAY AND TUESDAY. AT THIS TIME...APPEARS THE ASSOCIATED FRONT WILL SWEEP ACROSS THE AREA TUESDAY NIGHT WITH HIGH PRESSURE AND CLEARING CONDITIONS EXPECTED BY MID NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 70 40 73 / 20 10 0 5 ATLANTA 49 68 47 70 / 20 10 0 5 BLAIRSVILLE 43 64 35 66 / 20 5 0 5 CARTERSVILLE 46 66 36 71 / 20 5 5 5 COLUMBUS 56 70 48 78 / 20 10 0 5 GAINESVILLE 47 67 43 68 / 20 5 0 5 MACON 52 73 44 78 / 20 10 5 5 ROME 45 69 35 72 / 20 5 5 5 PEACHTREE CITY 48 70 36 73 / 20 10 0 5 VIDALIA 57 72 49 76 / 10 10 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39/15
Hazardous weather outlook, Oct 12, 5:30 AM EDT, 20 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT THU OCT 12 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 AM EDT THU OCT 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .SYNOPSIS... A COLD FRONT WILL CONTINUE MOVING SOUTHEAST THROUGH THE STATE USHERING IN A COOL DRY AIRMASS OVER THE REGION TODAY. THIS WILL KEEP NORTH AND CENTRAL GEORGIA PRECIPITATION FREE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 2:01 AM EDT | Fire Weather Watch | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 41 more | 14 hr |
| Oct 13, 3:55 PM EDT | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 24 hr |
| Oct 13, 3:55 PM EDT | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 27 hr |
Nearby
Red Flag Warnings in Georgia, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.